| Model Number |
DIU450 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Blurred Vision (2137)
| Date of Event |
01/08/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Section a2: unknown, information requested but not provided.Section d6a: if implanted; give date: unknown/information not provided.Section d6b: if explanted; give date: unknown/information not provided.Section h3:the device was not returned for evaluation as it was discarded therefore, a failure analysis of the complaint device cannot be completed.A review of records including device history and complaint trending will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Section h6: health effect- impact code 4613: minor injury/illness/impairment: blurry vision.Attempts has been made to obtain missing information; however, the information has not been provided.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Event or Problem Description
It was reported that a preloaded monofocal intraocular lens (iol), model diu450, was implanted in the patient¿s right eye.Post-operatively, the patient experienced blurred vision and was unable to adapt to the toric lens.The lens was subsequently exchanged for a different model (dcb00, 21.5 d).The complaint device was discarded.No additional information was provided.